MathSciNet Relay Station
MathSciNet bibliographic data
MR194545 (33 #2755) 20.95
Robinson, D. A. Bol loops. Trans. Amer. Math. Soc. 123 1966 341–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement